# SDR CALA2021062000919

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 104,178 hours, 22,259 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: CS40R21C38F
- Condition: Migrated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AC C-CHECK AT ILN, MAINT DISCOVERED MAJOR SHIM P/N BA CS40R21C38F MIGRATION COMMON TO THE LEFT WING BETWEEN THE FWD O/ B DRAG FITTING ASSY PN 12N7009-11 AND FRONT SPAR ASSY PN 112N300 2-15. THE SHIM MIGRATED I/B BY APPROX 0.600 INCH AND THE THICKNE SS COULD NOT BE DETERMINED AT THIS TIME. PERFORM INSPECTIONS PER PART 2 STEP 3 OF LATEST REV OF ECRA 5721 -01447 ON OR BEFORE 26759 TOTAL A/C FLT CYCLES. PERFORM REPEAT I NSPECTIONS THEREAFTER EVERY 4500 FLT CYCLES.
